# SDR AALA20072427

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 36,432 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY FLASHLIGHT AT RIGHT NUMBER THREE DOOR JUMPSEAT INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT RIGHT NUMBER THREE DOOR JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
